MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PRO-KINETIC ENERGY US 2.5/18; STENT, CORONARY

BIOTRONIK AG, BUELACH, SWITZERLAND PRO-KINETIC ENERGY US 2.5/18; STENT, CORONARY
Model Number 383882
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
The pro-kinetic stent system was chosen for the treatment.Hypotube broke in half after deploying the pro-kinetic energy below knee.A laser was used during procedure.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test and a pressure test.The instrument was delivered in a leak-proof and flawless condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.It should be noted that the use of pk energy us is indicated for the implantation in coronary lesions only.

Brand Name
PRO-KINETIC ENERGY US 2.5/18
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11448513
Report Number1028232-2021-01075
Device Sequence Number4369979
Product Code MAF
UDI-Device Identifier07640130435032
UDI-Public07640130435032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383882
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;